advertisement
Question
Posted by: Michele | 2002/12/13

CIPRAMIL

Hello! I am on Cipramil at the moment but have also started taking Leonor Drops - to reduce my appetite.
Apparantly Leanor should not be taken in conjunction with a trycyclic anti depressant - is Cipramil trycyclic anti depressant?
Also does cipramil make you put on weight?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Michelle, Cipramil® is a selective serotonin re-uptake inhibitor (SSRI) and not a tricyclic anti-depressant. It may stimulate the appetite a little bit, but it doesn’t make you fat per se. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement